# SDR UALA2009092102968

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,631 hours, 11,790 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7883662
- Part serial: 158
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL RUNNING LEAK ON THE FLOW DIVIDER AREA LEFT ENGINE.  DURING CHECK FOUND LEAK COMING FROM THE FUEL DISTRIBUTION VALVE.  REPLACED VALVE AND TRANSFER TUBE PACKINGS.  WET MOTORED ENGINE, NO MORE LEAKS FOUND.
